On synchronization of symmetrically perturbed systems with quadratic nonlinearity
Abstract
We establish several synchronization conditions for the dynamics of symmetrically perturbed systems with quadratic nonlinearity.Downloads
Published
25.11.1999
Issue
Section
Short communications
How to Cite
Dobrynskii, V. A. “On Synchronization of Symmetrically Perturbed Systems With Quadratic Nonlinearity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 11, Nov. 1999, pp. 1569–1573, https://umj.imath.kiev.ua/index.php/umj/article/view/4759.